Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Pseudocompact spaces


Author: R. M. Stephenson
Journal: Trans. Amer. Math. Soc. 134 (1968), 437-448
MSC: Primary 54.52
DOI: https://doi.org/10.1090/S0002-9947-1968-0232349-6
MathSciNet review: 0232349
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, E. H. Connell and J. D. McKnight, Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500-506. MR 0097043 (20:3523)
  • [2] B. Banaschewski, Local connectedness of extension spaces, Canad. J. Math. 8 (1956), 395-398. MR 0078673 (17:1229e)
  • [3] N. Bourbaki, Topologie générale, 3rd ed., Actualités Sci. Indust. No. 1142, Hermann, Paris, 1961.
  • [4] W. W. Comfort, A nonpseudocompact product space whose finite subproducts are pseudocompact, Math. Ann. 170 (1967), 41-44. MR 0210070 (35:965)
  • [5] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [6] S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107-116. MR 0180954 (31:5184)
  • [7] Z. Frolik, The topological product of two pseudo compact spaces, Czechoslovak Math. J. 10 (1960), 339-349. MR 0116304 (22:7099)
  • [8] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [9] I. Glicksberg, Stone-Čech compactifications of products, Trans. Amer. Math. Soc. 90 (1959), 369-382. MR 0105667 (21:4405)
  • [10] -, The representation of functionals by integrals, Duke Math. J. 19 (1952), 253-261. MR 0050168 (14:288d)
  • [11] H. Herrlich, $ {T_v}$-Abgeschlossenheit und $ {T_v}$-Minimalität, Math. Z. 88 (1965), 285-294. MR 0184191 (32:1664)
  • [12] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 45-99. MR 0026239 (10:126e)
  • [13] C. T. Scarborough and A. H. Stone, Products of nearly compact spaces, Trans. Amer. Math. Soc. 124 (1966), 131-147. MR 0203679 (34:3528)
  • [14] A. H. Stone, Hereditarily compact spaces, Amer. J. Math. 82 (1960), 900-914. MR 0120620 (22:11370)
  • [15] H. Tamano, A note on the pseudocompactness of the product of two spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/1961), 225-230. MR 0120619 (22:11369)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0232349-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society